# SDR SWAA2025012875648

- Difficulty date: December 10, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,093 hours, 35,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS727C TO BS807 AT LEVEL STR25L AFT CARGO COMPARTMENT 2024-758703<[01] REPLACED SUPPORT ZEE LOCATED BS727 TO BS847 AT LEVEL STR25L AFT CARGO COMPARTMENT IAW B737-700 SRM51-10-02 ITEM 9; SRM 51-40-02 AND DWG 146A7500; SHEET 85; REV: A SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK COMPLETED;RII  SEE INDIVIDUAL SIGNOFFS BELOW
